# SDR DALA2025071405265

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 76,037 hours, 28,975 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Condition: Missing
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1075731) MISSING ONE ROW OF FASTENERS ON ANGLE AND S14 (BTW RIB 16 & 17) IAW DRAWING APB 737-8360 AT LH WING. ONE ROW OF FASTENERS ON ANGLE AND S14 (BTW RIB 16 & 17) IAW DRAWING APB 737-8360-9 AT LH WING WERE PERFORMED PER V.A 102068 (WORK CARD 5732-01015-02A-05).
